Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for edema bulla

Premium Questions

Dr. Andrew Rynne MD MD

how to medicate for "edema bulla" ... View answer

Answered by : Dr. Andrew Rynne MD ( General & Family Physician)
Dr.  Abhishek Kapoor MD

and depression and edema in feet. I do take the following meds:clonodine 0.2mg; simvastatin 20mg;metropropol25mg ... and here. I visit the psychiatrist and medical doctor once per month. Is the monthly visit... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr. Salah Saad Shoman MD

I believe that I appear to currently have peripheral pedal edema from swelling in my legs. I am ..., Lipitor and ezetimibe. Any thoughts on my edema? YYYY@YYYY ... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr. Shanthi.E MD

available to detect drug allergy. Detailed Answer: Thanks for your question on Health Care Magic. I can understand your wife's situation and problem. Diagnosis of drug allergy is only clinical. Means no... View answer

Answered by : Dr. Shanthi.E ( General & Family Physician)
Dr. Preeti Parakh MD

's unmotivated and needs to be prodded to engage in any activity. Would medical marijuana be a suitable drug ... medication causes XXXXXXX to experience sporadic tics. ie: he grimaces facially, mutters... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)

Public Forum Discussions

Dr. Kaushal Bhavsar MD

Hello I am Julius a medical student in Hainan Medical University , My brother has a problem with his pulmonary region , and has had a bullectomy surgery , however he seeks to purchase drugs ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Panagiotis Zografakis MD

stopping glycomet .Recently having oedema in legs Is it a side effect of these drugs not on any ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.   Kaushik Sarkar MD

the oedema be due to travel or the drugs? I m 62 years old, weighs 98kg and am 5ft 6 inches high. I have had ... View answer

Answered by : Dr. Kaushik Sarkar ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

I will have a tooth extraction . I am taking the following medications and I am guessing that my dentist is going to use Bupivacaine, A month ago I also had a DTap vaccine. Is there a drug interaction ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.   Srikanth Reddy MD

any drug because it is horrible for you. Please help. I feel depressed and I feel like I have anxiety ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)